# SDR ERAA20140038

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 44,677 hours, 57,273 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE AT STATION X 366, BTW STRINGER 30S - 31S, FRAME CORRODED.  RT FUSELAGE AT STATION X 366 BTW STRINGER 30S - 31S FRAME REPAIRED IAW SRM 53-20-21.
